Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 3, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 10, 2013, 5:49 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 5:49 PM CDT (22:49 UTC)
- Expired
- Apr 11, 2013, 12:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, MO, Ozark County, MO, Taney County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 80 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:30 PM CDT | FLASH FLOOD | 5 Ssw Manes, MO | SEVERAL LOW WATER CROSSINGS FLOODED IN THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
837
WGUS53 KSGF 102249
FFWSGF
MOC067-153-213-215-229-110500-
/O.NEW.KSGF.FF.W.0003.130410T2249Z-130411T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
549 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
EASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
WESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL MIDNIGHT CDT THURSDAY.
* AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS
PORTIONS OF THE WARNED AREA. RADAR WAS ESTIMATING RAINFALL AMOUNTS
OF ONE TO TWO INCHES IN AREAS WHERE STORMS HAVE TRAINED.
ADDITIONAL RAINFALL AMOUNTS UP TO AN INCH WITH LOCALLY HIGHER
AMOUNTS WILL BE POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE Y AT COWSKIN CREEK 3 MILES WEST OF AVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3649 9310 3679 9296 3681 9291 3707 9290
3707 9269 3748 9269 3748 9225 3761 9224
3760 9189 3706 9199 3705 9209 3650 9212
$$
FOSTER2 follow-up statements
713
WGUS73 KSGF 110101
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CDT WED APR 10 2013
MOC067-153-213-215-229-110500-
/O.CON.KSGF.FF.W.0003.000000T0000Z-130411T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-OZARK MO-TANEY MO-TEXAS MO-WRIGHT MO-
801 PM CDT WED APR 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
DOUGLAS...EASTERN TANEY...OZARK...WESTERN TEXAS AND WRIGHT
COUNTIES...
AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED
RAINFALL AMOUNTS OF ONE TO TWO INCHES WITH LOCALLY HIGHER AMOUNTS
NEAR TWO AND A HALF INCHES IN THE WARNED AREA. THE HEAVIEST RAINFALL
OCCURRED ACROSS WESTERN TEXAS AND EASTERN WRIGHT COUNTIES.
ADDITIONAL RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF INCH WILL BE
POSSIBLE BEFORE THE RAIN ENDS.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE Y AT COWSKIN CREEK 3 MILES WEST OF AVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3649 9310 3679 9296 3681 9291 3707 9290
3707 9269 3748 9269 3748 9225 3761 9224
3760 9189 3706 9199 3705 9209 3650 9212
$$
FOSTER618
WGUS73 KSGF 110451
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 PM CDT WED APR 10 2013
MOC067-153-213-215-229-110501-
/O.EXP.KSGF.FF.W.0003.000000T0000Z-130411T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-OZARK MO-TANEY MO-TEXAS MO-WRIGHT MO-
1151 PM CDT WED APR 10 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT CDT FOR DOUGLAS...
EASTERN TANEY...OZARK...WESTERN TEXAS AND WRIGHT COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLASH FLOOD THREAT. A LINGERING AREAL FLOOD
THREAT WILL PERSIST OVERNIGHT AND AN AREAL FLOOD WARNING WILL BE
ISSUED SHORTLY FOR PORTIONS OF TEXAS AND WRIGHT COUNTIES. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3649 9310 3679 9296 3681 9291 3707 9290
3707 9269 3748 9269 3748 9225 3761 9224
3760 9189 3706 9199 3705 9209 3650 9212
$$
GAGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 5:19 PM CDT, 30 minutes earlier.
Area forecast discussion, Apr 10, 5:19 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT WED APR 10 2013
...SEVERE WEATHER POTENTIAL INCREASING ACROSS CENTRAL AND SOUTH
CENTRAL MISSOURI INTO THIS EVENING...
.MESOSCALE DISCUSSION...
ISSUED AT 510 PM CDT WED APR 10 2013
THE COLD FRONT THAT HAS BEEN STALLED OVER THE AREA IS STARTING TO
PUSH EAST AND WILL CONTINUE TO SLOWLY PUSH EAST THIS EVENING.
AHEAD OF THE FRONT THE AIRMASS REMAINS UNSTABLE WITH MLCAPE VALUES
IN THE AROUND 1000 TO 1500 J/KG ACROSS THE FAR EASTERN PORTIONS OF
THE CWA.
THUNDERSTORMS ARE DEVELOPING ALONG THE FRONT ACROSS THE
EASTERN PORTIONS OF THE FORECAST AREA LATE THIS AFTERNOON. DEEP
LAYER SHEAR WILL CONTINUE TO SUPPORT SUPERCELL DEVELOP. LOW LEVEL
SHEAR THOUGH IS STILL WEAK WHICH IS LIMITING THE TORNADO RISK AT
THIS POINT. THEREFORE...THE MAIN RISK WITH THESE STORMS WILL BE
LARGE HAIL AT THIS TIME.
A LOW LEVEL JET IS SPREADING NORTH ACROSS ARKANSAS AND IS
INCREASING THE LOW LEVEL SHEAR AND THE SUPERCELL TORNADO
POTENTIAL AS WE HEAD INTO THIS EVENING. THIS LOW LEVEL JET AND
INCREASED LOW LEVEL SHEAR WILL SPREAD INTO FAR SOUTH CENTRAL
MISSOURI IN THE NEXT FEW HOURS. WILL HAVE TO WATCH THE SUPERCELLS
ACROSS CENTRAL ARKANSAS SPREADING NORTH INTO THESE AREAS AS THIS
WILL POSE THE GREATEST TORNADO RISK THIS EVENING.
THERE IS ALSO A LINE OF POST FRONTAL THUNDERSTORMS PUSHING EAST
TO THE HIGHWAY 65 CORRIDOR LATE THIS AFTERNOON. THE MAIN RISK WITH
THESE STORMS WILL BE HEAVY RAIN. WITH THE FRONT ON THE MOVE TO THE
EAST...THE TRAINING WILL BE MORE LIMITED THAN IT WAS TODAY...BUT
LOCALIZED FLOODING WILL STILL BE POSSIBLE THIS EVENING.
THE MAIN SEVERE RISK WILL BE FROM NOW TO 02Z AS THE SEVERE STORM
POTENTIAL WILL BE PUSHING EAST OF THE AREA BY THEN. THE POST
FRONTAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD EAST
ACROSS THE AREA PUSHING EAST OUT OF THE AREA OVERNIGHT.
EMERGENCY MANAGERS...LOCAL MEDIA...AND SPOTTERS ACROSS SOUTH
CENTRAL MISSOURI SHOULD CLOSELY MONITOR RADAR TRENDS...AND STAYED
TUNED FOR THE ISSUANCE OF WATCHES AND WARNINGS.
&&
.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 320 PM CDT WED APR 10 2013
SHOWERS AND THUNDERSTORMS WILL OVERSPREAD SOUTH CENTRAL MISSOURI
AND THE EASTERN OZARKS THIS EVENING AS THE DEEP UPPER TROUGH MOVES
SLOWLY EAST. A BROAD DIFFLUENT FLOW AND AN UPPER JET STREAK COMING
ACROSS THE REGION WILL ENHANCE OVERALL SYNOPTIC SCALE LIFT
RESULTING IN WIDESPREAD RAINFALL. GIVEN THE TRAINING NATURE OF THE
PRECIPITATION AND PRECIPITABLE WATER VALUES NEAR 1.25 WILL
SUPPORT MODERATE TO HEAVY RAINFALL AND THE POTENTIAL FOR
FLOODING. A FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT.
THE POTENTIAL FOR SEVERE WEATHER WILL PERSIST ACROSS THE EASTERN
OZARKS THROUGH EARLY THIS EVENING BEFORE THE SURFACE FRONT MOVES
EAST. THE RAINFALL WILL TAPER OFF FROM THE WEST OVERNIGHT.
THE DEEP UPPER TROUGH WILL MOVE ACROSS THE REGION LATER TONIGHT
AND THURSDAY ALLOWING AN UNSEASONABLY COLD AIRMASS TO OVERSPREAD
THE REGION. LOWS TONIGHT MAY APPROACH THE FREEZING MARK ACROSS FAR
SOUTHEASTERN KANSAS AND EXTREME SOUTHWESTERN MISSOURI BUT
CONDITIONS WILL NOT BE CONDUCIVE TO FROST...AND FREEZING
TEMPERATURES WILL BE SHORT LIVED AROUND SUNRISE. HIGH TEMPERATURES
THURSDAY WILL ONLY REACH THE 40S.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 320 PM CDT WED APR 10 2013
THE COLD WEATHER WILL PERSIST THURSDAY NIGHT INTO FRIDAY NIGHT WITH
LOWS BOTH NIGHTS IN THE LOWER TO MIDDLE 30S AND POSSIBLY UPPER
20S. THERE IS SOME UNCERTAINTY ON THE AMOUNT OF CLOUD COVER WHICH
MAY PREVENT MAXIMIZING RADIATION AL COOLING.
MORE SPRING LIKE WEATHER WILL RETURN OVER THE WEEKEND AS THE FLOW
SHIFTS TO THE SOUTH. A SERIES OF DISTURBANCES RIDING THROUGH A
MORE ZONAL FLOW WILL BRING AN UNSETTLED WEATHER PATTERN NEXT WEEK
WITH PERIODIC CHANCES FOR SHOWERS. HOWEVER CONFIDENCE ON THE
TIMING OF THESE SYSTEMS IS LOW AT THIS TIME.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1218 PM CDT WED APR 10 2013
WIDESPREAD IFR CONDITIONS WILL CONTINUE ACROSS THE REGION THIS
AFTERNOON INTO THE OVERNIGHT HOURS AS A FRONTAL BOUNDARY PUSHES
ACROSS THE AREA. WINDS WILL SHIFT TO WESTERLY THROUGH THE
AFTERNOON. PRECIPITATION WILL CONTINUE THROUGH THE EVENING HOURS
AS THE FRONT PUSHES TO THE EAST. DURING THE AFTERNOON...A FEW
THUNDERSTORMS MAY INTENSIFY WITH INCREASED INSTABILITY. CEILINGS
WILL BEGIN TO LIFT IN THE MORNING AS THE FRONT EXITS TO THE EAST.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR KSZ073-097-101.
&&
MESOSCALE...WISE
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...KARDELLHazardous weather outlook, Apr 10, 5:40 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 540 PM CDT WED APR 10 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 540 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED FREEZE RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI EARLY THIS EVENING. SEVERE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS AND LOCALIZED DAMAGING WIND GUSTS TO 60 MPH. THERE IS A RISK FOR A COUPLE OF TORNADOES. THE GREATEST TORNADO RISK WILL BE FROM STORMS TRACKING NORTHEAST OUT OF ARKANSAS GENERALLY ALONG AND SOUTHEAST OF A MOODY TO EMINENCE MISSOURI LINE ACROSS FAR SOUTH CENTRAL MISSOURI. THE SEVERE RISK SHOULD GENERALLY PUSH EAST OF THE AREA BY AROUND 9 PM THIS EVENING. RAIN AND THUNDERSTORMS WILL PERSIST ACROSS THE REMAINDER OF THE OUTLOOK AREA THROUGH THIS EVENING INTO THE EARLY OVERNIGHT HOURS. SOME OF THESE STORMS COULD PRODUCE SMALL HAIL. ADDITIONAL HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL OCCUR IN SOME LOCATIONS...ESPECIALLY WHERE STORMS TRAIN OVER THE SAME AREAS. THIS HEAVY RAINFALL COULD RESULT IN FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS AND OTHER FLOOD PRONE AREAS. LOW TEMPERATURES MAY APPROACH FREEZING ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN UNSEASONABLY COLD AIR MASS WILL CAUSE LOW TEMPERATURES TO DIP TO NEAR FREEZING BOTH THURSDAY AND FRIDAY NIGHTS. TEMPERATURES MAY FALL INTO THE MID 30S OVER SOUTHEAST KANSAS AND WESTERN MISSOURI BY LATE TONIGHT AS WELL. SOUTH WINDS GUSTING TO AROUND 30 MPH WILL BE POSSIBLE SUNDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT...MONDAY AND TUESDAY AS ANOTHER FRONT MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED EARLY THIS EVENING ACROSS SOUTH CENTRAL MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Apr 10, 4:12 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL PROTEM 36.53N 92.86W
04/10/2013 E0.75 INCH TANEY MO PUBLIC
&&
MGRIFFINLocal storm report, Apr 10, 4:41 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 6 SE MANSFIELD 37.05N 92.50W
04/10/2013 E1.00 INCH DOUGLAS MO AMATEUR RADIO
REPORTED ON HWY U JUST SOUTH OF THE DOUGLAS AND WRIGHT
COUNTY LINE
&&
MGRIFFINLocal storm report, Apr 10, 4:48 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 NE MANSFIELD 37.14N 92.54W
04/10/2013 M0.75 INCH WRIGHT MO AMATEUR RADIO
&&
MGRIFFINLocal storm report, Apr 10, 4:54 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 2 WSW NORWOOD 37.10N 92.45W
04/10/2013 M1.00 INCH WRIGHT MO AMATEUR RADIO
AMATEUR RADIO REPORTED QUARTER SIZE HAIL NEAR MACOMB OR
JUST WEST OF NORWOOD
&&
MGRIFFINLocal storm report, Apr 10, 5:29 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM LIGHTNING OZARK 37.02N 93.21W
04/10/2013 CHRISTIAN MO BROADCAST MEDIA
BROADCAST MEDIA REPORTING A HOUSE ON FIRE AT 218 PRAIRIE
RIDGE LANE IN OZARK MO FROM LIGHTNING
&&
MGRIFFINLocal storm report, Apr 10, 5:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 7 NNE ST. JAMES 38.09N 91.56W
04/10/2013 M1.00 INCH PHELPS MO EMERGENCY MNGR
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:12 AM CDT | Special Weather Statement | SGF | Camden, Miller | 33 min |
| Apr 10, 5:52 AM CDT | Special Weather Statement | SGF | Dallas | 23 min |
| Apr 10, 5:59 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 46 min |
| Apr 10, 8:28 AM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 6 hr |
| Apr 10, 9:07 AM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Apr 10, 9:07 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Apr 10, 10:19 AM CDT | Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 12 hr |
| Apr 10, 12:48 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| Apr 10, 1:27 PM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| Apr 10, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 58 min |
| Apr 10, 3:14 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 31 min |
| Apr 10, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 29 min |
| Apr 10, 4:24 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 36 min |
| Apr 10, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 43 min |
| Apr 10, 4:39 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 51 min |
| Apr 10, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 44 min |
| Apr 10, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Hickory | 24 min |
| Apr 10, 5:16 PM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Greene, Hickory, Polk | 6 hr |
| Apr 10, 6:05 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Morgan | 6 hr |
| Apr 10, 6:11 PM CDT | Areal Flood Advisory | SGF | Webster | 5 hr |
| Apr 10, 6:24 PM CDT | Areal Flood Advisory | SGF | Benton | 5 hr |
| Apr 10, 6:35 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Apr 10, 6:50 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 55 min |
| Apr 10, 6:57 PM CDT | Areal Flood Warning | SGF | Benton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more | 15 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.